# SDR FDEA201912133239

- Difficulty date: December 13, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 76,396 hours, 27,921 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Strip
- Part number: 183200756811
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF LIGHT SURFACE CORROSION AT L/H ELEVATOR UPPER AND LOWER   CONDUCTIVE STRIPS, LOCATED AT OUTBOARD END , (ELEV. STA 312 APPROX) REMOVED CORRODED SPLICE PLATES UPPER AND LOWER  AND FOUND TO BE CORRODED   BEYOND LIMITS IAW SRM 55-20-01-1A.    UPPER AND LOWER CONDUCTIVE FRAMES ALSO FOUND TO BE CORRODED, CORROSION   REMOVED AND UPPER AND LOWER CONDUCTIVE FRAMES. FOUND TO BE OUTSIDE SRM LIMITS   IAW SRM 55-20-01-1A.  REPLACED SPLICE PLATES PN 183N2007-5 AND 183N2007-6 IAW WITH FEDEX GMM 7-0-1001 &   BOEING DRAWING # 183N2007.   REPLACED UPPER AND LOWER CONDUCTIVE FRAMES PN 183N2007-11 AND PN 183N2007-8   IAW SRM 51-40-02 AND BOEING DRAWING #183N2006 .
